# SDR REXA2015110901056

- Difficulty date: November 9, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N8972E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7972
- Aircraft time: 23,055 hours, 20,579 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Bent
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE ON TAKEOFF.  NOSE GEAR REMAINED IN DOWN POSITION.  RAN QRH & DID NOT FIX ISSUE.  NOSE DOOR MSG ALSO DISPLAYED.  DEFERRED LG RETRACTION SYS IAW MEL 32-30-01.  ALL MX REQUIREMENT COMPLIED WITH.  PLACARDED IAW MEL, ENTERED INTO MM02.  ACFT OK FOR SERVICE.  FOUND BRACKET BENT OUT OF POSITION & WOW 2 & CTR HARNESS CRUSHED NEAR AT WOW 2 PROX SENSOR.  R & R HARNESS IAW AMM 32-61-25.  R & R SENSOR BRACKET & UPPER TORQUE LINK TARGET IAW CMM 32-20-04.  ADJUSTED & TESTED IAW AMM 32-61-00.  EXTENSION & RETRACTION OPERATIONS CHECKED GOOD.  THIS CLEARS DM OO2624.  PLACARD REMOVED, PSEU MEMORY CLEARED & MMO2 CLEARED.
